# SDR AALA982004

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT SIDE BELTFRAME DENTED AND BULGED ON SIDES AT STATION 680 BETWEEN STRINGER 22L AND 23L.  REMOVED DAMAGED AREA OF FRAME AT STATION 680 LEFT BETWEEN STRINGER 22L AND 23L AND INSTALLED DOUBLER PER SRM 51-40-3 PAGE 2.  (M)
